On averaging in multifrequency systems with linearly transformed arguments
Închide
Articolul precedent
Articolul urmator
574 1
Ultima descărcare din IBN:
2021-11-01 01:32
SM ISO690:2012
BIHUN, Yaroslav, PETRYSHYN, Roman, SKUTAR, Ihor. On averaging in multifrequency systems with linearly transformed arguments. In: Proceedings IMCS-55: The Fifth Conference of Mathematical Society of the Republic of Moldova, 28 septembrie - 1 octombrie 2019, Chișinău. Chișinău, Republica Moldova: "VALINEX" SRL, 2019, pp. 179-182. ISBN 978-9975-68-378-4.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Proceedings IMCS-55 2019
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chișinău, Moldova, 28 septembrie - 1 octombrie 2019

On averaging in multifrequency systems with linearly transformed arguments


Pag. 179-182

Bihun Yaroslav, Petryshyn Roman, Skutar Ihor
 
Yuriy Fedkovych National University of Chernivtsi
 
Disponibil în IBN: 28 noiembrie 2019


Rezumat

The research deals with the existence of the solution of the initial problem for hyperbolic equation under the multifrequency disturbances, which are described by the system of ordinary differential equations (ODE) with multipoint and integral conditions. The averaging method over fast variables is grounded, and estimation of accuracy of the method which obviously depends on the small parameter was found.

Cuvinte-cheie
averaging method, multifrequency problem, system, resonance, small parameter, integral conditions